Hiroshima Mathematical Journal

Ricci tensors on unit tangent sphere bundles over 4-dimensional Riemannian manifolds

Jong Taek Cho and Sun Hyang Chun

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 45, Number 2 (2015), 125-135.

Dates
First available in Project Euclid: 10 August 2015

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1439219704

Digital Object Identifier
doi:10.32917/hmj/1439219704

Mathematical Reviews number (MathSciNet)
MR3378998

Zentralblatt MATH identifier
1329.53064

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53D10: Contact manifolds, general

Keywords
Unit tangent sphere bundle contact metric structure

Citation

Taek Cho, Jong; Hyang Chun, Sun. Ricci tensors on unit tangent sphere bundles over 4-dimensional Riemannian manifolds. Hiroshima Math. J. 45 (2015), no. 2, 125--135. doi:10.32917/hmj/1439219704. https://projecteuclid.org/euclid.hmj/1439219704


Export citation